# SDR DALA2023072806130

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 89,998 hours, 16,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:605. CORRECTIVE ACTION: RE-ATACHED EMERGENCY SIGN BRACKET AND CHECKED EMERGENCY SIGN 3L DOOR GOOD PER B767-400 AMM 33-51-01 (2883823)
